On Stochastic Stabilization of Discrete-Time Markovian Jump Systems with Delay in State

Full text for this resource is not available from the Research Repository.

Shi, Peng, Boukas, El-Kebir and Shi, Yan (2003) On Stochastic Stabilization of Discrete-Time Markovian Jump Systems with Delay in State. Stochastic Analysis and Applications, 21 (4). pp. 935-951. ISSN 0736-2994

Abstract

In this paper, we investigate the stochastic stabilization problem for a class of linear discrete time-delay systems with Markovian jump parameters. The jump parameters considered here is modeled by a discrete-time Markov chain. Our attention is focused on the design of linear state feedback memoryless controller such that stochastic stability of the resulting closed-loop system is guaranteed when the system under consideration is either with or without parameter uncertainties. Sufficient conditions are proposed to solve the above problems, which are in terms of a set of solutions of coupled matrix inequalities.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2492
DOI https://doi.org/10.1081/SAP-120022871
Official URL http://dx.doi.org/10.1081/SAP-120022871
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID19044, discrete-time systems, Markovian jump parameters, matrix inequalities, parameter uncertainties, time-delays
Citations in Scopus 29 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login